Trastuzumab emtansine (T-DM1) is a Food and Drug Administration–approved novel agent for the treatment of HER-2 positive advanced breast cancer. We report a case of pulmonary arterial hypertension (PAH) that we attribute to the use of T-DM1. A 43-year-old woman with stage IV breast cancer presented with dyspnea on exertion. After excluding other secondary causes of pulmonary hypertension, a diagnosis of moderately severe PAH was made based on right heart catheterization. History revealed that the patient had been on T-DM1 before presentation. During T-DM1 treatment, the patient experienced hereditary hemorrhagic telangiectasia–like symptoms consisting of spider angiomata-skin lesions, epistaxis, and hematochezia, which resolved with discontinuation of T-DM1. Temporal associations of T-DM1 use with the development of PAH in the patient, and the reported association between hereditary hemorrhagic telangiectasia and PAH via genetic linkage, led us to suspect T-DM1 as the cause of PAH.